# SDR HNAA2017092900340

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 41,991 hours, 38,813 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED A LOUD NOISE SIMILAR TO WHATS HEARD DURING GEAR EXTENSION.  NO GEAR INDICATION ANOMALIES. NOISE WENT AWAY AFTER FEELING MECHANICAL THUMP BELOW PILOTS FEET.  PERFORMED GEAR EXTENSION AND RETRACTION,  OPS CHECKED GOOD.
